Electron. J. Diff. Eqns., Vol. 1997(1997), No. 08, pp 1-16.
Maria do Rosario Grossinho & Pierpaolo Omari
We prove the existence of infinitely many solutions for a class of quasilinear elliptic and parabolic equations, subject respectively to Dirichlet and Dirichlet-periodic boundary conditions. We assume that the primitive of the nonlinearity at the right-hand side oscillates at infinity. The proof is based on the construction of upper and lower solutions, which are obtained as solutions of suitable comparison equations. This method allows the introduction of conditions on the potential for the study of parabolic problems, as well as to treat simultaneously the singular and the degenerate case.
Submitted January 10, 1997. Published April 22, 1997.
Math Subject Classification: 35J65, 35J70, 35K60, 35K65.
Key Words: Quasilinear, Elliptic, Parabolic Problems.
Show me the PDF file (212 KB), TEX file, and other files for this article.
Dipartimento di Scienze Matematiche, Universita di Trieste, Piazzale Europa 1, I-34127, Trieste, Italia